MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  TRI-LOCK BPS SZ 2 HI OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910  TRI-LOCK BPS SZ 2 HI OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM
Lot Number CT1CF1000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Test Result (2695); No Code Available (3191)
Date of Event 08/02/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Initial reporter occupation: non-healthcare professional ¿ attorney.(b)(4).
 
Event or Problem Description
Patient revised for pain, has cobalt chrome level of 35.Ppf alleges metal wear and metallosis.Doi: (b)(6) 2008 - dor: (b)(6) 2011 (right hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TRI-LOCK BPS SZ 2 HI OFFSET
Common Device Name
TRILOCK HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8178473
Report Number1818910-2018-78614
Device Sequence Number16625194
Product Code KWA
UDI-Device Identifier10603295001041
UDI-Public10603295001041
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K073570
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2011
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot NumberCT1CF1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/23/2018
Supplement Date Received by Manufacturer04/29/2019
Initial Report FDA Received Date12/19/2018
Supplement Report FDA Received Date04/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight65